RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 171, Number 6, Pages 1289–1292 (Mi dan32772)  

MATHEMATICS

Some function-theoretic sieve methods in the theory of numbers

T. Paul

Academy of Sciences of Hungary, Budapest

Full text: PDF file (440 kB)

Bibliographic databases:

Document Type: Article
Presented: Yu. V. Linnik
Received: 30.09.1966

Citation: T. Paul, “Some function-theoretic sieve methods in the theory of numbers”, Dokl. Akad. Nauk SSSR, 171:6 (1966), 1289–1292

Citation in format AMSBIB
\Bibitem{Pau66}
\by T.~Paul
\paper Some function-theoretic sieve methods in the theory of numbers
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 171
\issue 6
\pages 1289--1292
\mathnet{http://mi.mathnet.ru/dan32772}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0205956}
\zmath{https://zbmath.org/?q=an:0156.27803}


Linking options:
  • http://mi.mathnet.ru/eng/dan32772
  • http://mi.mathnet.ru/eng/dan/v171/i6/p1289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:15
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019